# SDR REXA2024111101466

- Difficulty date: November 3, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 36,251 hours, 25,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH FARTHEST AFT EMERGENCY LIGHT OUT AND LENS CRACKED.  RE-LAMPED RH AFT EMERGENCY LIGHT IAW CMM 33-52-07. REMOVED AND REPLACED LENS IAW CMM 33-52-07. OPS CHECK GOOD. PN OFF/ON: 8GH002473-08   PN OFF/ON: 9EL400042-11
